MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 3MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 3MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035423100
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device is not available.
 
Event or Problem Description
It was reported that during the coil embolization procedure, resistance was felt while inserting the coil delivery wire in the hub.The coil came back rolling in the hub and main coil was found broken.The procedure was continued with new coil.There were no clinical consequences reported to the patient.
 
Additional Manufacturer Narrative
Expiration date: added.Manufacturing date: added.The device history record review confirms that the device met all material, assembly and performance specifications.The subject device was not returned; therefore, physical as well as a functional evaluation could not be performed.In the case of this complaint it is possible that the main coil encountered difficulty while advancing through the microcatheter and later broke due to some procedural factors encountered during use.Also, it has been reported that a non-stryker microcatheter was used for performing the procedure which can also contribute to failure due to potential incompatibility of non-stryker devices as per dfu, however this could not be confirmed.Therefore the an assignable cause of undeterminable is assigned for the investigation.
 
Event or Problem Description

Brand Name
TARGET 360 ULTRA 3MM X 10CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key7668057
Report Number3008881809-2018-00298
Device Sequence Number11016697
Product Code HCG
UDI-Device Identifier04546540675903
UDI-Public04546540675903
Combination Product (Y/N)N
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Catalogue NumberM0035423100
Device Lot Number20243075
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/15/2018
Supplement Date Received by Manufacturer07/27/2018
Initial Report FDA Received Date07/06/2018
Supplement Report FDA Received Date08/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1